RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2008, Volume 11, Number 1, Pages 46–56 (Mi sjim487)  

This article is cited in 4 scientific papers (total in 4 papers)

Интегральное уравнения первого рода в свертках на конечном интервале с периодическим ядром

A. F. Voronin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2009, 3:3, 409–418

Bibliographic databases:

UDC: 517.968.23+517.977
Received: 28.08.2007

Citation: A. F. Voronin, “Интегральное уравнения первого рода в свертках на конечном интервале с периодическим ядром”, Sib. Zh. Ind. Mat., 11:1 (2008), 46–56; J. Appl. Industr. Math., 3:3 (2009), 409–418

Citation in format AMSBIB
\Bibitem{Vor08}
\by A.~F.~Voronin
\paper Интегральное уравнения первого рода в~свертках на конечном интервале с~периодическим ядром
\jour Sib. Zh. Ind. Mat.
\yr 2008
\vol 11
\issue 1
\pages 46--56
\mathnet{http://mi.mathnet.ru/sjim487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2535248}
\transl
\jour J. Appl. Industr. Math.
\yr 2009
\vol 3
\issue 3
\pages 409--418
\crossref{https://doi.org/10.1134/S1990478909030120}


Linking options:
  • http://mi.mathnet.ru/eng/sjim487
  • http://mi.mathnet.ru/eng/sjim/v11/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vasin, V. N. Dubinin, V. G. Romanov, “Itogovyi nauchnyi otchet po mezhdistsiplinarnomu integratsionnomu proektu SO RAN: “Razrabotka teorii i vychislitelnoi tekhnologii resheniya obratnykh i ekstremalnykh zadach s prilozheniem v matematicheskoi fizike i gravimagnitorazvedke””, Sib. elektron. matem. izv., 5 (2008), 427–439  mathnet  elib
    2. A. F. Voronin, “O korrektnosti integralnykh uravnenii v svertkakh na konechnom intervale i sistemy singulyarnykh integralnykh uravnenii s yadrom Koshi [Itogovyi nauchnyi otchet po mezhdistsiplinarnomu integratsionnomu proektu SO RAN: “Razrabotka teorii i vychislitelnoi tekhnologii resheniya obratnykh i ekstremalnykh zadach s prilozheniem v matematicheskoi fizike i gravimagnitorazvedke”]”, Sib. elektron. matem. izv., 5 (2008), 456–464  mathnet  mathscinet
    3. A. F. Voronin, “Systems of convolution equations of the first and second kind on a finite interval and factorization of matrix-functions”, Siberian Math. J., 53:5 (2012), 781–791  mathnet  crossref  mathscinet  isi
    4. A. F. Voronin, “Reconstruction of the convolution operator from the right-hand side on the real half-axis”, J. Appl. Industr. Math., 8:3 (2014), 428–435  mathnet  crossref  mathscinet
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:242
    Full text:72
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019